# SDR ASOA05569

- Difficulty date: June 23, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE RT INBOARD FS 280 CLIP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FS 280 CLIP IAW SRM 51-24-21 AND 51-42-136.  (M)
